# SDR XTA200601457

- Difficulty date: June 25, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 4,407 hours, 2,753 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, WHEN HANDLE WAS PUT DOWN, THE GEAR DID NOT EXTEND THE GEAR HANDLE WAS FLASHING AND THE GEAR DOORS (MAINS) LIGHTS WERE ILLUMINATED.  NOTHING MECHANICAL MOVED.  GEAR HANDLE WAS PLACED IN UP POSITION AND RE-CYCLED, GEAR DEPLOYED NORMAL.  REMOVED PC BOARD 10GW AND INSTALLED AN INSPECTED PC BOARD, REMOVED FROM AIRCRAFT N281QS IAW F-2000 M/M CH 20-000 PARA 19.  ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF LANDING GEAR IAW F-2000 M/M M/P 32-315.
